# SDR 2017FA0000062

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: General aviation
- Aircraft: N733G
- Make and model: Amd FALCON50MYST
- Aircraft serial: 340
- Aircraft time: 4,417 hours, 2,493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C2424501
- Part serial: H1302
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR UPLOCK LEAKING. NO LEAKS ARE ALLOWED. REMOVED AND REPLACED. OPS TEST SATISFACTORY.
